BibTeX record journals/tcs/WuDJLH06

download as .bib file

@article{DBLP:journals/tcs/WuDJLH06,
  author    = {Weili Wu and
               Hongwei Du and
               Xiaohua Jia and
               Yingshu Li and
               Scott C.{-}H. Huang},
  title     = {Minimum connected dominating sets and maximal independent sets in
               unit disk graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {352},
  number    = {1-3},
  pages     = {1--7},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.tcs.2005.08.037},
  doi       = {10.1016/j.tcs.2005.08.037},
  timestamp = {Sun, 02 Jun 2019 20:55:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/WuDJLH06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics